# SDR DALA1108319884

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- Aircraft time: 68,218 hours, 58,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR JAMB, FORWARD UPPER CORNER HAS APPROX .750 CRACK IN OUTER SKIN REPAIR PER SRM 53-05 FIG.25A OR FIG 26 AD FAR    INSPECTION.  CUT OUT SKIN AND REMOVED CRACK IAW DC9 SRM 53-05 FIG 26.  FABRICATED 2EA DOUBLERS AND 2EA FILLERS IAW DC-9 SRM53-05 INSTALLED REPAIR PARTS L1 DOOR JAMB FORWARD UPPER CORNER IAW 53-05 FIG 26.  REPITIVE INSPECTION INTERVALS 20,000 LANDINGS INSPECTION THRESHOLD 28,000 LANDINGS IAW DC08 SRM 53-05 FIG 26 01 FEB 11 P-138 REQUIRED INSPECTION COMPLETED.
